Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on linear differential equations of the fourth order whose solutions satisfy a homogeneous quadratic identity


Author: C. N. Reynolds Jr.
Journal: Bull. Amer. Math. Soc. 26 (1920), 277-280
MathSciNet review: 1560302
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1920-03303-3
PII: S 0002-9904(1920)03303-3